# SDR QXEA9900713

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frame 15635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO BAY, THERE IS CORROSION ON AND IN THE NR 3 VHF COMM DOUBLER AND STIFFENER, LOCATED BETWEEN FRAMES 15635, 15205 AND STRINGERS 1 AND 2.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4 B-C.
